# SDR DALA2024121611731

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,492 hours, 28,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6662212) LT SIDE EMERGENCY EXIT LIGHTS ONLY ILLUMINATE FOR A SHORT AMOUNT OF TIME. REMOVED AND REPLACED BATTERY CHARGER AT LOCATION M1694 IAW B737 AMM 33-51.
